Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the commutation theorem for tensor products of von Neumann algebras


Authors: R. Rousseau, Alfons van Daele and L. Vanheeswijck
Journal: Proc. Amer. Math. Soc. 61 (1976), 179-180
MSC: Primary 46L10
DOI: https://doi.org/10.1090/S0002-9939-1976-0428061-0
MathSciNet review: 0428061
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the commutation theorem for tensor products of general von Neumann algebras follows trivially from the case of von Neumann algebras with a separating and cyclic vector.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10

Retrieve articles in all journals with MSC: 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0428061-0
Article copyright: © Copyright 1976 American Mathematical Society